MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; PACK,HOT,INSTANT,LRG,6X9"

MEDLINE INDUSTRIES LP MEDLINE; PACK,HOT,INSTANT,LRG,6X9"
Catalog Number MDS139009
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Burn from hot pack.
 
Additional Manufacturer Narrative
It was reported that the device caused a burn with blisters.It was reported " i went to a local urgent care the following day and was told it was a pretty bad burn and was advised on caring for it.It continued to worsen and i debrided it each day and bandaged it roughly two times a day for about two weeks.I then let it open to air for a few more weeks to further heal".It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
PACK,HOT,INSTANT,LRG,6X9"
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24003371
Report Number1417592-2026-00015
Device Sequence Number10240036
Product Code IMD
UDI-Device Identifier10888277320550
UDI-Public10888277320550
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS139009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale
Patient Weight51 KG